Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aui-yee

Cystic acne while on the regimen (?)

Recommended Posts

Hello, I'm 19 years of age and have been battling acne since I was 10 years old. Yes, 10, I did not type that incorrectly. I've been using Panoxyl (a brand of BP in the Philippines) when I was in high school. I stopped when my skin started clearing (my bad) which made me breakout. I went back to Panoxyl but I started developing ugly cystic acne before my period.

I ordered Proactiv and have been using it for two years now. I still get huge pimples but with the help of Nivea night cream, cystic acne was under control. Suddenly, after 2 years of using Proactiv, my skin suddenly went berserk. And I MEAN UGLY BERSERK.

My skin started acting up with humongous cystic acne all over my jawline. I tried OCM, pearl creams and a kojic acid soap but nothing helped. So I tried Dan's regimen for a fit. I've been on the regimen since December 2, 2009 and I must say it worked wonders. I may have red and itchy skin but it felt good to have less pimples.

However, I started getting FOUR cystic acne on the left corner of my chin on the 23rd. They were snuggled up in the same spot and it really hurts when I talk. Is this freakin' normal? My self-esteem is getting depleted by the minute. HELP! :wacko:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×